# SDR UIEA2018103102464

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T50051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOORBEAM CORRODED AT STA 1417 AND 1439, BL 0. REPAIRED FLOORBEAM AT THE BULK CARGO COMPARTMENT AT STA 1417 AND STA 1540, BL 0 PER EO 6753A757 REV 0 AND EA 767-5360-028-A7424. THIS IS A CLASS C REPAIR.
